MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device entrapment occurred, requiring an additional device to remove.The target lesion was located in the mildly tortuous and severely calcified left anterior descending artery.A 1.50mm rotapro was selected for use.During the procedure, the rotapro burr became stuck in the lesion.An attempt was made to pull to remove the rotapro burr; however, it was not successful.A second physician also attempted to remove, without success.The rotapro advancer body and driveshaft were cut to remove the outer sheath to expose the driveshaft.The procedure was completed, and the device was successfully removed by advancing a non-boston scientific guide catheter extension over the burr.The wire and rotapro burr were removed together, however they were not entangled.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding product details but was unable to be obtained.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21976370
Report Number2124215-2025-29098
Device Sequence Number7265594
Product Code MCX
UDI-Device Identifier08714729893363
UDI-Public(01)08714729893363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3243
Device Catalogue Number3243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE EXTENSION CATHETER: NON-BOSTON SCIENTIFIC.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown